# SDR AALA201703149023

- Difficulty date: February 21, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON AFT CARGO COMPARTMENT FLOOR PANEL 151CE. REPLACED FLOOR PANEL PER SRM 53-02-00 AND IRM 9701 REVISION G.
